# SDR AALA20071289

- Difficulty date: July 13, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N208AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49159
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY SLIDE FLOOD LIGHT AT MIDDLE POSITION TAIL COMPARTMENT INOPERATIVE.  RELAMPED EMERGENCY SLIDE FLOOD LIGHT AT MIDDLE POSITION TAIL COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
